I'm sorry to hear that this problem has come back for you. I would strongly suggest that you go to see your OB GYN doctor
or your primary care doctor
as soon as you can to address the problem.
I do think that coming of the Depo Provera shots has probably something to do with your heavy bleeding. Individual responses to coming of Depo are quite variable and hard to predict, but many people do experience a period of very irregular and often quite heavy periods in the immediate period after stopping the shots. This does tend to normalize over time as the menstrual cycles get back on track.
Your doctor will first want to make sure the bleeding is not so severe that you have lost a dangerous amount of blood. To do this, they will perform a physical examination, paying close attention to your blood pressure and pulse rate. Make sure to mention if you are having any concerning symptoms such as dizziness, chest pain, palpitations, or shortness of breath.
Assuming not, then your doctor will help you figure out what to do about the heavy bleeding; this might require taking iron pills to make up for the lost blood, or it might require a different form of contraception
, such as birth control pills.